Вы здесь

Algebraic Computation of the Weak Well-Founded Model for General Deductive Databases

Количество экземпляров: 
1
Вид: 
Статья из сборника или журнала
Год: 
1994
Стр.: 
P.90-104.
Библиография: 
Bibliogr.: p.103-104.
Издательство: 
Том: 
826
Карточка: 

Б5.21.

Bagai R., Sunderraman R..

Algebraic Computation of the Weak Well-Founded Model for General Deductive Databases: Springer// Lecture Notes in Computer Science-1994.-Vol. 826.-P.90-104.
Bibliogr.: p.103-104.

Таблица в старой библиотеке: 
PAP9 99